# SDR QXEA9600119

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nlg Bay Web
- Condition: Cracked
- Location: Bs 2745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR BAY TOP COVER IS CRACKED AT STA 2745, 4.5 TO 5 INCHES RIGHT ON CENTERLINE, CRACK LENGTH APPROX .5 INCH.  SECOND CRACK NOTED AT RIVETS STA 2870, 3 RIVETS RIGHT OF CENTERLINE.  CRACK NOTED DURING C-CHECK AND REPAIRED I/A/W SRM.
